# SDR SWAA2017081615721

- Difficulty date: July 30, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 998 TO BS 1004, RBL 45.  R&R WEB IAW DWG & SRM.
